Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Mathematical Cryptology

Managing Editor: Magliveras, Spyros S. / Steinwandt, Rainer / Trung, Tran

Editorial Board: Blackburn, Simon R. / Blundo, Carlo / Burmester, Mike / Cramer, Ronald / Dawson, Ed / Gilman, Robert / Gonzalez Vasco, Maria Isabel / Grosek, Otokar / Helleseth, Tor / Kim, Kwangjo / Koblitz, Neal / Kurosawa, Kaoru / Lauter, Kristin / Lange, Tanja / Menezes, Alfred / Nguyen, Phong Q. / Pieprzyk, Josef / Rötteler, Martin / Safavi-Naini, Rei / Shparlinski, Igor E. / Stinson, Doug / Takagi, Tsuyoshi / Williams, Hugh C. / Yung, Moti

4 Issues per year


CiteScore 2017: 1.43

SCImago Journal Rank (SJR) 2017: 0.293
Source Normalized Impact per Paper (SNIP) 2017: 1.117

Mathematical Citation Quotient (MCQ) 2017: 0.51

Online
ISSN
1862-2984
See all formats and pricing
More options …
Volume 9, Issue 2

Issues

The distribution of quadratic residues and non-residues in the Goldwasser–Micali type of cryptosystem. II

Benjamin Justus
Published Online: 2015-05-19 | DOI: https://doi.org/10.1515/jmc-2014-0004

Abstract

We provide three statistical laws concerning the limit distribution of quadratic residues and quadratic non-residues in /N, where N=pq is an RSA modulus used in the Goldwasser–Micali cryptosystem.

Keywords: Quadratic residuosity problem; Goldwasser–Micali cryptosystem; quadratic residues distribution

MSC: 94A60; 11N64; 60G50

About the article

Received: 2014-01-31

Accepted: 2015-05-04

Published Online: 2015-05-19

Published in Print: 2015-06-01


Citation Information: Journal of Mathematical Cryptology, Volume 9, Issue 2, Pages 115–137, ISSN (Online) 1862-2984, ISSN (Print) 1862-2976, DOI: https://doi.org/10.1515/jmc-2014-0004.

Export Citation

© 2015 by De Gruyter.Get Permission

Comments (0)

Please log in or register to comment.
Log in